# SDR CALA2017111704127

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 51,140 hours, 22,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT SEAT, RT EMERGENCY FLASHLIGHT BATTERY FOUND DISCHARGED.  R & R THE FLASHLIGHT BATTERY IAW AMM 25-65-98, ST 210-050-D. OPS CHECKED OK.
